# SDR GLBA97129

- Difficulty date: August 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 12027655005
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LEFT UPPER AILERON CABLE WORN TO LIMITS.  REMOVED AND REPLACED UPPER LT AILERON CABLE IAW EMB-120 MM. (X)
